# SDR MASA2016041112588

- Difficulty date: April 11, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N89313
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000433
- Aircraft time: 3,639 hours, 2,035 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S FLASHLIGHT NOT CHARGED.  REPLACED FLASHLIGHT BATTERIES.
